# SDR P5CA9700465

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 65B250401
- Condition: Corroded
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CORROSION ON FWD AND AFT LOWER CORNERS OF L-3 DOOR.  ALSO, UPPER EDGE DETERIORATED AT HINGE AREA.  REPLACED GATE ASSY IAW MM 52-11-01.
